# SDR DALA1229380137

- Difficulty date: May 5, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 64,553 hours, 27,434 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Nut
- Condition: Loose
- Location: Slat Stop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 SLAT INBD SLAT TRACK DOWN STOP NUT LOOSE.  C/W EA 01-469704-03AD OPN 2201, NO DEFECTS NOTED.  REPLACED DOWNSTOP ATTACH BOLT NUT IAW B767 AMM 27-81-34-404-014 STEP D (3)(D)1-3.
